Jiaxin Hu
Jiaxin Hu
Verified email at mail.tsinghua.edu.cn - Homepage
Title
Cited by
Cited by
Year
Heat kernels on metric measure spaces and an application to semilinear elliptic equations
A Grigor’yan, J Hu, KS Lau
Transactions of the American Mathematical Society 355 (5), 2065-2095, 2003
1492003
Non-linear elliptical equations on the Sierpiński gasket
KJ Falconer, J Hu
Journal of mathematical analysis and applications 240 (2), 552-573, 1999
621999
Off-diagonal upper estimates for the heat kernel of the Dirichlet forms on metric spaces
A Grigor’yan, J Hu
Inventiones mathematicae 174 (1), 81-126, 2008
592008
A note on Hajłasz–Sobolev spaces on fractals
J Hu
Journal of mathematical analysis and applications 280 (1), 91-101, 2003
442003
Upper bounds of heat kernels on doubling spaces
AA Grigor'yan, J Hu
Moscow Mathematical Journal 14 (3), 505-563, 2014
402014
Heat kernels and Green functions on metric measure spaces
A Grigor'yan, J Hu
Canadian Journal of Mathematics 66 (3), 641-699, 2014
392014
Nonlinear diffusion equations on unbounded fractal domains
KJ Falconer, J Hu
Journal of mathematical analysis and applications 256 (2), 606-624, 2001
392001
Generalized capacity, Harnack inequality and heat kernels of Dirichlet forms on metric measure spaces
A Grigor'yan, J Hu, KS Lau
Journal of the Mathematical Society of Japan 67 (4), 1485-1549, 2015
382015
Heat kernels on metric measure spaces
A Grigor’yan, J Hu, KS Lau
Geometry and analysis of fractals, 147-207, 2014
382014
L1 Continuous Dependence Property¶ for Systems of Conservation Laws
J Hu, PG LeFloch
Archive for rational mechanics and analysis 151 (1), 45-93, 2000
372000
Estimates of heat kernels for non-local regular Dirichlet forms
A Grigor’yan, J Hu, KS Lau
Transactions of the American Mathematical Society 366 (12), 6397-6441, 2014
332014
Potential spaces on fractals
J Hu, M Zähle
Studia Math 170 (3), 259-281, 2005
302005
Comparison inequalities for heat semigroups and heat kernels on metric measure spaces
A Grigor'yan, J Hu, KS Lau
Journal of Functional Analysis 259 (10), 2613-2641, 2010
292010
Heat kernels on metric spaces with doubling measure
A Grigor’Yan, J Hu, KS Lau
Fractal geometry and stochastics IV, 3-44, 2009
292009
Domains of Dirichlet forms and effective resistance estimates on pcf fractals
J Hu, X Wang
Studia Math 177 (2), 153-172, 2006
262006
Nash-type inequalities and heat kernels for non-local Dirichlet forms
J Hu, T Kumagai
Kyushu Journal of Mathematics 60 (2), 245-265, 2006
262006
Laplace operators related to self-similar measures on Rd
J Hu, KS Lau, SM Ngai
Journal of Functional Analysis 239 (2), 542-565, 2006
242006
Two-sided estimates of heat kernels of jump type Dirichlet forms
A Grigor'yan, E Hu, J Hu
Advances in Mathematics 330, 433-515, 2018
202018
Multiple solutions for a class of nonlinear elliptic equations on the Sierpiński gasket
J Hu
Science in China Series A: Mathematics 47 (5), 772, 2004
182004
The Riemann problem for pressureless fluid dynamics with distribution solutions in Colombeau's sense
J Hu
Communications in mathematical physics 194 (1), 191-205, 1998
181998
The system can't perform the operation now. Try again later.
Articles 1–20